# SDR ASAA0956428

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 9,894 hours, 2,834 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO START ENG NR 1.  ACCOMPLISHED ABORT, START QRC.  FOUND NR 1 IGNITION LT AND RT OUT.  INSPECTED CIRCUIT WDM 74 11 11 FOUND NORMAL, RESET NR 1 ENGINE IGNITION LEFT + RIGHT C/B ON P18 2 A 1 + A 3 REF MM 20 60 01.  NR 1 ENG COWL OPENED \ CLOSED FOR GVI NO SYSTEM DEACTIVATED.  PERFORMED AMM TASK 74 00 00 750 801 F00.  IGNITERS SYS TESTED, EEC TESTED BOTH GOOD.  GROUND VERIFICATION SUCCESSFUL.
